# SDR MALA976276

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: OA30903870
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N, F
- Precautionary procedure: O

## Discrepancy

ABOUT FOUR MILES FROM LANDING IN ROCKFORD, RECEIVED A CARGO FIRE WARNING.  DISCHARGED THE NR 1 FIRE EXTINGUISHER.  WARNING LIGHT EXTINGUISHED.  MAINTENANCE REPLACED FWD CARGO SMOKE DETECTOR.  OPS CHECKS GOOD.
